Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have acne on shoulder and back. Is this due to vitamin deficiency?

User rating for this question
Very Good
Answered by

Practicing since : 1980
Answered : 254 Questions
Acne on shoulders and back since 6 months. Could it be because of Vitamin deficiency or side effect of the supplementation.
Posted Wed, 15 May 2013 in Skin Hair and Nails
Answered by Dr. P V S Prasad 35 minutes later
Thanks for posting your query.
Acne on the chest and back is caused by many factors like obstruction to oil duct in the epidermis, increased oil secretion, increased influence of androgen and increased bacteria p. Acnes.
So you need to take powerful drug like isotretinoin on the advice of your dermatologist.
It is a disease where good control can be achieved.
I hope it is clear.
Have a good day

Prasad pvs
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor